Alert archive / Mississippi / Areal Flood Warnings in 2018

Areal Flood Warning 13, NWS Mobile, AL

December 28, 2018Greene County, Perry County, Wayne County, Mississippi

NWS Mobile, AL issued this areal flood warning at Dec 28, 2018, 6:13 AM CST for Greene County, Perry County, Wayne County, Mississippi. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 28, 2018, 6:13 AM CST (12:13 UTC)
Expired
Dec 28, 2018, 12:15 PM CST
In force
6 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
None

Counties Greene County, MS, Perry County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 111 km from the middle of the area, began a volume at 12:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 28, 7:00 AM CSTHEAVY RAIN 12.751 Ssw Woodwards, MSCO-OP OBSERVER STATION WAYM6, 2 W WAYNESBORO, MEASURED 12.75 INCHES OF RAIN.
Dec 28, 12:00 PM CSTHEAVY RAIN 13.75Clara, MS13.75 INCHES OF RAIN MEASURED IN THE CLARA COMMUNITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 0.2 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2018-12-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2018-12-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -68 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1011 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
-68 m²/s²
0-3 km storm-relative helicity
-150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

073 
WGUS44 KMOB 281213
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
613 AM CST FRI DEC 28 2018

MSC041-111-153-281815-
/O.NEW.KMOB.FA.W.0013.181228T1213Z-181228T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Perry MS-Wayne MS-Greene MS-
613 AM CST FRI DEC 28 2018

The National Weather Service in Mobile has issued a

* Flood Warning for...
  Northern Perry County in southeastern Mississippi...
  Wayne County in southeastern Mississippi...
  Northwestern Greene County in southeastern Mississippi...

* Until 1215 PM CST Friday.

* At 612 AM CST, emergency managers and law enforcement report 
  numerous roads remain closed or washed out and some homes and 
  businesses partially inundated. Up to a foot of rain has fallen in 
  some locations. Heavy rain has exited the area, though flood 
  waters will take time to recede and lingering inundation is 
  expected for the next several hours.

* Some locations that will continue to experience flooding include...
  Waynesboro, Richton, Clara, State Line and Buckatunna. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3143 8915 3143 8894 3182 8894 3185 8865
      3189 8847 3144 8845 3123 8884 3121 8915

$$

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this areal flood warning went out at Dec 28, 5:48 AM CST, 25 minutes earlier.

Area forecast discussion, Dec 28, 5:48 AM CST, 25 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
548 AM CST Fri Dec 28 2018

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
12Z issuance...
IFR with isolated LIFR conditions possible this morning. A line
of heavy rain and thunderstorms will lower visibilities and
ceilings for the TAF sites east of the Mobile Bay through mid
morning. This line is expected to continue eastward throughout the
day. Variable gusty winds associated with the line will persist
through the late afternoon. Light northerly winds are anticipated
there after. DJ/17

&&

.PREV DISCUSSION... /issued 513 AM CST Fri Dec 28 2018/

DISCUSSION...See updated information for land areas below.

UPDATE...After reassessing model soundings, there is a
sufficient potential for convection to be rooted at the surface
today. Given shear profiles, a marginal risk looks good generally
along and west of I-65 for today.

PREV DISCUSSION... /issued 416 AM CST Fri Dec 28 2018/

NEAR TERM /Now Through Friday night/...A large positively
tilted upper trof remains in place during the period, stretching
from the southwest states to the northwest states. Am embedded
shortwave trof ejects off across the Great Lakes region today,
with a large associated surface low bringing a trailing cold front
slowly through the forecast area. A strong shortwave currently
seen in the water vapor loop advancing across the ArkLaTex area
continues eastward and across the region today. In response, an
area of showers and storms over the western portion of the area
has been creeping slowly eastward overnight, but will begin to
progress more quickly eastward through the day followed by the
cold front advancing to near the I-65 corridor by 00Z Saturday.
With this transition, will have categorical pops for most of the
area through this morning then generally east of I-65 this
afternoon with pops tapering off further to the west. Will
continue with the current Flash Flood Watch for most of the area
until expiration at noon. For tonight, likely pops continue
generally east of I-65 this evening, then near the coast overnight
with slight chance to chance pops elsewhere as the front
continues slowly eastward through most of the forecast area and
into the marine area. Isolated severe storm development is
possible generally along and east of I-65 given that convection
may become surface based. A high risk of rip currents continues
through tonight, and a high surf advisory remains in effect for
today. /29

SHORT TERM /Saturday Through Sunday night/...The positively
tilted upper trof splits through Saturday night, with an upper
trof progressing eastward into the interior eastern states while a
cut off low forms near the extreme southwest states/northwest
Mexico. The interior states upper trof moves off into the western
Atlantic on Sunday while the cut off low evolves into a strong
shortwave trof and moves into the central Plains. The cold front
which moved through the forecast area in the NEAR TERM period will
be located over the northern Gulf Saturday morning then drifts
northward into the southern portion of the forecast area during
the day. An inverted surface trof meanwhile develops over the
western Gulf and evolves into a surface low (in response to the
cut off low/shortwave trof) which moves into Arkansas late Sunday
night. This is turn brings the frontal boundary northward through
the forecast area as a warm front on Sunday into Sunday night. As
a series of shortwaves continue to move across the region, this
pattern will support good chance to likely pops through the
period. A moderate risk of rip currents is expected for Saturday.
/29

LONG TERM /Monday Through Thursday/...An unsettled weather
pattern will continue into next week with the potential for
additional flooding rain and strong to severe storms. A potent
upper level shortwave will eject from the Texas Big Bend region
into the Western Tennessee Valley on Monday as it takes on an
increasingly negative tilt. Our region should be positioned within
a moistening low level warm sector ahead of an approaching
surface cold front. In addition, enhanced large scale lift
associated with the right entrance region of a powerful upper
level jet streak should overspread the area. This will bring the
potential for strong to severe storms, especially across northwest
portions of the region which will be best positioned beneath the
axis of greatest instability and large scale ascent. The
associated surface cold front should slow its forward movement as
the shortwave lifts northeast of the region by Monday night. This
may set the stage for another round of heavy rainfall, with well
above seasonal average deep layer moisture likely in place in
association with deep southwesterly flow.

The surface front is forecast to stall out in the vicinity of the
north central Gulf Coast through mid week. Southwesterly flow aloft
over top of the front should provide favorable overrunning
conditions. This is supported by much of the medium range model
guidance and their associated ensemble runs. Therefore, plan to
leave high pops in the forecast through the extended forecast
period. Another upper level low moves across the forecast region by
the end of next week with another round of showers and thunderstorms
expected. After this feature moves through, models suggest that a
drier weather pattern will finally build in by next weekend bringing
a much needed respite from the wet weather pattern.

JLH

MARINE...Moderate to strong southerly winds decrease today along
with subsiding seas then will be followed by a light to moderate
east to northeast flow for tonight and Saturday. Will have a
marine dense fog advisory in effect for the Mobile Bay area until
10 am, by which time visibilities should improve. A Small Craft
Advisory continues for the open Gulf waters until 6 am, then well
offshore until 9 am to allow for seas to subside. A light to
moderate southerly flow develops on Sunday and increases on
Monday. A northerly flow follows for Tuesday as a cold front moves
through the area. /29

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch until noon CST today for ALZ051>059-261>266.

     High Rip Current Risk through late tonight for ALZ265-266.

     High Surf Advisory until 6 PM CST this evening for ALZ265-266.

FL...Flash Flood Watch until noon CST today for FLZ201>204.

     High Rip Current Risk through late tonight for FLZ202-204-206.

     High Surf Advisory until 6 PM CST this evening for FLZ202-204-
     206.

MS...Flash Flood Watch until noon CST today for MSZ067-075-076-078-
     079.

GM...Small Craft Advisory until 9 AM CST this morning for GMZ670-675.

     Small Craft Advisory until 6 AM CST early this morning for
     GMZ631-632-650-655.

     Dense Fog Advisory until 10 AM CST this morning for GMZ630>632.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Dec 27, 10:18 PM CST, 7 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
1018 PM CST Thu Dec 27 2018

ALZ265-266-FLZ202-204-290430-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
1018 PM CST Thu Dec 27 2018

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM CST FRIDAY...
...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...HIGH RIP CURRENT RISK IN EFFECT FROM FRIDAY EVENING THROUGH LATE
FRIDAY NIGHT...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.
   High Surf Advisory.

Heavy rainfall tonight into Friday may lead to flash flooding in some
areas.

There is a Marginal risk for severe storms overnight with localized
damaging winds possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.
   High Surf Advisory.
   High Rip Current Risk.

The heavy rainfall and flash flooding threat will continue into
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ051>057-059-261>264-FLZ201-203-MSZ067-075-076-078-079-290430-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Escambia-
Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central-
Escambia Inland-Santa Rosa Inland-Wayne-Perry-Greene-Stone-George-
1018 PM CST Thu Dec 27 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida and southeast Mississippi.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.

Excessive rainfall has occurred across portions of southeast
Mississippi and inland southwest Alabama. Flash flooding will
continue tonight with the potential for additional heavy rainfall.

There is a Marginal risk for severe storms overnight with localized
damaging winds possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ058-060-FLZ205-290430-
Crenshaw-Covington-Okaloosa Inland-
1018 PM CST Thu Dec 27 2018

This Hazardous Weather Outlook is for south central Alabama and
northwest Florida.

.DAY ONE...Tonight.

The probability of hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Showers and thunderstorms will move across the area Friday and may
produce areas of heavy rainfall and localized flooding of low lying
areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

FLZ206-290430-
Okaloosa Coastal-
1018 PM CST Thu Dec 27 2018

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM CST FRIDAY...
...HIGH RIP CURRENT RISK IN EFFECT FROM FRIDAY EVENING THROUGH LATE
FRIDAY NIGHT...

This Hazardous Weather Outlook is for northwest Florida.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Surf Advisory.
   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ630-633>636-290430-
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
1018 PM CST Thu Dec 27 2018

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Tonight.

Small Craft should exercise caution tonight as winds remain from the
southeast at 15 to 20 knots. Seas will range from 1 to 3 feet
overnight.

There is a Marginal risk for severe storms overnight with localized
damaging winds possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Showers and thunderstorms may produce locally gusty winds, reduced
visibilities, and cloud to ground lightning.

GMZ631-632-650-655-290430-
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-
1018 PM CST Thu Dec 27 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST FRIDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

There is a Marginal risk for severe storms overnight with localized
damaging winds possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Showers and thunderstorms may produce locally gusty winds, reduced
visibilities, and cloud to ground lightning.

GMZ670-675-290430-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1018 PM CST Thu Dec 27 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST FRIDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

There is a Marginal risk for severe storms overnight with localized
damaging winds possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

Showers and thunderstorms may produce locally gusty winds, reduced
visibilities, and cloud to ground lightning.

JLH

In the hours before

Local storm report, Dec 28, 3:27 AM CST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
327 AM CST FRI DEC 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     FLOOD            RURAL                   31.86N 87.75W
12/28/2018                   CLARKE             AL   EMERGENCY MNGR

            WATER OVER HWY 43 NEAR DUMMY LINE RD FROM
            BASSETT CREEK. WATER IS ACROSS BOTH LANES
            WITH VEHICLES STRANDED.

&&

DRJ
Special weather statement, Dec 28, 4:17 AM CST, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Mobile AL
417 AM CST FRI DEC 28 2018

MSZ076-079-281100-
Greene MS-George MS-
417 AM CST FRI DEC 28 2018

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
GEORGE AND SOUTHEASTERN GREENE COUNTIES UNTIL 500 AM CST...

At 416 AM CST, the strong thunderstorm was located 12 miles southwest
of Lucedale, moving northeast at 45 mph.

Winds gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Lucedale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3074 8878 3086 8884 3116 8844 3087 8842
TIME...MOT...LOC 1016Z 227DEG 37KT 3082 8876

DJ/17
Local storm report, Dec 28, 4:20 AM CST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
420 AM CST FRI DEC 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     FLASH FLOOD      YANTLEY                 32.23N 88.39W
12/28/2018                   CHOCTAW            AL   EMERGENCY MNGR

            SHIN TO ANKLE DEEP WATER ALONG HIGHWAY 10 IN
            THE YANTLEY COMMUNITY. REPORT OF 4 FEET OF
            WATER IN A HOUSE NEAR HIGHWAY 32 IN YANTLEY.
            WATER RESCUES REPORTED.

&&

MB
Special weather statement, Dec 28, 5:20 AM CST, 53 minutes before
Special Weather Statement
National Weather Service Mobile AL
520 AM CST FRI DEC 28 2018

ALZ052-053-261>263-265-281200-
Clarke AL-Mobile Coastal AL-Baldwin Inland AL-Washington AL-
Mobile Central AL-Mobile Inland AL-
520 AM CST FRI DEC 28 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...MOBILE...NORTHWESTERN BALDWIN...SOUTHEASTERN WASHINGTON
AND SOUTH CENTRAL CLARKE COUNTIES UNTIL 600 AM CST...

At 520 AM CST, the strong thunderstorms were located along a line
extending from near McIntosh to Gulf Park Estates, and moving east at
30 mph.

Winds gusts of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Midtown Mobile, Prichard, Tillmans Corner, Saraland, Chickasaw,
Satsuma, Grand Bay, Citronelle, Creola, Chunchula, Stockton,
Gulfcrest, Axis, Calvert, Mount Vernon, Semmes, Tanner Williams,
McIntosh, I65 And I165 and Mobile Regional Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3100 8843 3136 8818 3137 8773 3136 8772
      3133 8774 3136 8777 3130 8778 3130 8771
      3124 8762 3091 8790 3092 8791 3088 8791
      3073 8804 3075 8804 3038 8831 3041 8835
      3038 8839
TIME...MOT...LOC 1120Z 268DEG 24KT 3127 8799 3036 8876
Special weather statement, Dec 28, 5:54 AM CST, 19 minutes before
Special Weather Statement
National Weather Service Mobile AL
554 AM CST FRI DEC 28 2018

ALZ059-261>265-FLZ201-281300-
Mobile Coastal AL-Baldwin Central AL-Baldwin Inland AL-Escambia AL-
Mobile Central AL-Mobile Inland AL-Escambia Inland FL-
554 AM CST FRI DEC 28 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CENTRAL MOBILE...CENTRAL BALDWIN...SOUTHWESTERN ESCAMBIA
AND NORTHWESTERN ESCAMBIA COUNTIES UNTIL 700 AM CST...

At 554 AM CST, the strong thunderstorms were located along a line
extending from 5 miles northwest of Stockton to 5 miles south of Moss
Point, and moving east at 30 mph.

Wind gusts of 45 to 55 mph will be possible with these storms.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Daphne, Tillmans Corner,
Saraland, Bay Minette, Atmore, Theodore, Chickasaw, Satsuma, Spanish
Fort, Grand Bay, Bayou La Batre, Creola, Loxley, Stockton, Stapleton,
Axis and I65 And AL 225.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3039 8840 3056 8841 3114 8792 3113 8730
      3041 8788 3075 8793 3065 8793 3074 8803
      3067 8802 3067 8803 3075 8804 3030 8813
TIME...MOT...LOC 1154Z 258DEG 28KT 3104 8793 3035 8852
Special weather statement, Dec 28, 6:04 AM CST, 9 minutes before
Special Weather Statement
National Weather Service Mobile AL
604 AM CST FRI DEC 28 2018

ALZ054>056-059-262-281245-
Wilcox AL-Baldwin Inland AL-Conecuh AL-Monroe AL-Escambia AL-
604 AM CST FRI DEC 28 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...MONROE...NORTH CENTRAL BALDWIN...NORTHWESTERN ESCAMBIA...
SOUTH CENTRAL WILCOX AND CENTRAL CONECUH COUNTIES UNTIL 645 AM CST...

At 604 AM CST, the strong thunderstorms were located along a line
extending from 5 miles north of Beatrice to 8 miles west of Poarch
Creek Reservation, and moving east at 20 mph.

Winds gusts of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Monroeville, Frisco City, McCullough, Peterman, Uriah, Excel,
Beatrice, Repton and I65 And AL 113.

LAT...LON 3183 8691 3164 8691 3161 8689 3112 8731
      3114 8775 3184 8727
TIME...MOT...LOC 1204Z 272DEG 17KT 3182 8721 3114 8770

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 6:13 PM CSTFlash Flood WarningMOBPerry, Wayne6 hr
Dec 27, 6:32 PM CSTFlash Flood WarningMOBGreene, Wayne6 hr
Dec 27, 7:55 PM CSTFlash Flood Warning EmergencyMOBGreene, Perry, Wayne7 hr
Dec 27, 8:13 PM CSTSpecial Weather StatementMOBWayne47 min
Dec 27, 9:41 PM CSTRiver Flood WarningMOBGeorge, Greene, Jackson15 days
Dec 28, 12:14 AM CSTFlash Flood WarningMOBWayne3 hr
Dec 28, 1:30 AM CSTSpecial Weather StatementMOBPerry45 min
Dec 28, 1:43 AM CSTSpecial Weather StatementMOBWayne32 min
Dec 28, 2:26 AM CSTFlash Flood WarningMOBGreene, Perry, Stone3 hr
Dec 28, 2:47 AM CSTTornado WarningMOBGreene, Wayne28 min
Dec 28, 3:14 AM CSTFlash Flood Warning EmergencyMOBGreene, Perry, Wayne3 hr
Dec 28, 4:17 AM CSTSpecial Weather StatementMOBGeorge43 min
Dec 28, 4:27 AM CSTRiver Flood WarningMOBPerry6 days
Dec 28, 4:45 AM CSTSevere Thunderstorm WarningMOBGeorge, Greene45 min
Dec 28, 4:52 AM CSTAreal Flood AdvisoryMOBGeorge, Greene3 hr
Dec 28, 6:11 AM CSTRiver Flood WarningMOBGreene, Wayne3 days
Dec 28, 9:03 AM CSTAreal Flood WarningMOBGeorge, Greene, Perry, Wayne27 hr
Dec 28, 9:57 AM CSTRiver Flood WarningMOBPerry21 days

Nearby

Areal Flood Warnings in Mississippi, 2018Every areal flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.